# SDR UPS07550831

- Difficulty date: September 22, 2007
- Submitted: October 5, 2007
- Operation: Air carrier
- Aircraft: N434UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25465
- Aircraft time: 15,739 hours, 10,237 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 70750071C
- Condition: Dented
- Location: Bs 780
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DENT IN FWD CARGO COMPARTMENT FUSELAGE FRAME STA 780, APPROX BETWEEN S24R AND S25R.  REPAIRED FRAME PER SRM 53-00-07 T/R 53-09 CATEGORY B REPAIR.  RE-INSPECTION REQUIRED PER SRM 53-00-07 DETAIL V ZONE 1 FIG 201 SHEET 11 OF 15.  TABLE II FIG 201 SHEET 10 OF 15. 37,500 FLIGHT CYCLES AFTER REPAIR INSTALLED.
